# SDR 95ZZZX6804

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540L3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105235HA6
- Condition: Shaft Worn
- Location: Float
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STARTED RUNNING FROM CARBURETOR AIR INTAKE 'EXCESSIVE'.  REMOVED CARBURETOR, FOUND FLOAT SHAFT WORN EXCESSIVELY AND SHAFT BACKED OUT.
